# SDR SWIA2016120642898

- Difficulty date: November 15, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 23,306 hours, 14,942 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER CORRODED AT VENT HOLE LOCATIONS.  REMOVED AND REPLACED SERVICE DOOR LOWER SEAL STRIKER IAW SRM. LEAK CHECKED GOOD.
